# SDR ASAA11510102

- Difficulty date: July 13, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 1,571 hours, 469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 15010
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 1,616 hours, 482 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK ILLUMINATES ON RECALL RESETS ON MASTER CAUTION RESET.  RT PACK/ZONE TEMPERATURE CONTROLLER LOGGING FAULT ON TEMP CONTROL VALVE.  REPLACED RT PACK TEMP CONTROL VALVE REF MM 21 51 10.  TEMP CONTROL VALVE OPS CHECKS LEAK CHECKS GOOD NO FAULTS LOGGED ON TEMP COTROLLER BITE CHECK.
